IJCEP Copyright © 2007-All rights reserved.
Int J Clin Exp Pathol 2011;4(3):312-314

Case Report
Acute transverse myelitis following vaccination against H1N1 influenza:
a case report

Li Gui, Kangning Chen, Yinqi Zhang

Department of Neurology, Southwest Hospital, Third Military Medical University, Chongqing 400038, Chongqing, China.

Received March 1 2011; accepted March 18, 2011; Epub Maarch 22, 2011; published March 31, 2011

Abstract: H1N1 vaccination is currently safe, and only rare acceptable side-effects have been reported. Here we describe for the first time a
serious adverse event, i.e., acute transverse myelitis, following H1N1 vaccination in China. After the standard treatment with methylprednislone,
the patient recovered completely. (IJCEP1103001).

Keywords: H1N1 vaccination, side-effects, adverse event, acute transverse myelitis, treatment

Full text PDF

Address all correspondence to:
Dr. Kangning Chen,
Department of Neurology
Southwest Hospital
Third Military Medical University
Chongqing, China.
E-mail:
ckn_640827@126.com